# SDR UPS06446953

- Difficulty date: May 5, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Bracket
- Part number: 65B0830076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 434 FRAME ATT BRACKET AT 26L FWD FOUND CRACK.  CRACK LENGTH 3/8".  M/D BS 434 FRAME ATT BRACKET AT STR 26L AREA REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
